# SDR ABXA030466

- Difficulty date: November 24, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- Aircraft time: 60,162 hours, 56,715 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 99577399
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE REPAIR HAD CRACK INDICATION FS 1021, BETWEEN LONGERON 15 RT AND LONGERON 14 RT.  REPAIRED AREA IAW DC-9 SRM 53-03.
